Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: My most BIZARRE SIDE effect. What is/was YOURS? myco

Posted by emme on March 7, 2009, at 6:31:32

In reply to My most BIZARRE SIDE effect. What is/was YOURS?, posted by myco on March 6, 2009, at 20:01:19

Visual trails under low light conditions from Serzone.

Once I knew they were harmless, I kind of got a kick out of it.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:emme thread:884163
URL: http://www.dr-bob.org/babble/20090304/msgs/884222.html